# SDR CALA9701455

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Pan
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG BIN DOOR JAMB PAN CORRODED AROUND HI-SHEARS.  REMOVED AND REPLACED DOOR PAN PER SRM 53-05.
